# SDR Q2SA20201021439

- Difficulty date: October 21, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 22,667 hours, 44,725 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3820001001
- Part serial: 6031
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED.  LEADING EDGE FLAP 1 EXTENDED INDICATION WHILE CRUISING AT FL 390.  LEADING EDGE TRANSIT LIGHT ALSO ILLUMINATED.  REMOVED AND REPLACED LEADING EDGE NR 1 FLAP ACTUATOR, IAW AMM 27-81-31-400-801.  REMOVED LEADING EDGE LOCK OUT TOOL.  OPERATIONS CHECK GOOD AND LEAK CHECKS GOOD AT THIS TIME.
